# SDR CA151117010

- Difficulty date: November 16, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 386 hours
- Engine: Tmeca ARRIEL2D
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 350A31191800
- Condition: Overheated
- Location: Main Rotor
- Part time: 842 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON DISASSEMBLY AS PART OF SCHEDULED 600 HR INSPECTION, IT WAS DISCOVERED THAT 1 OF 3 STARFLEX ARM BUSHINGS HAD HEAT DISCOLORATION AND TURNED BLUE IN PLACES.  THE ACFT INCORPORATES MFG MODIFICATION DESIGNED TO PREVENT OVERHEATING IN THIS AREA. ASSY WILL BE SENT TO THE MFG FOR REPAIR OR REPLACEMENT AS NECESSARY.  UPDATE NOV. 18, 2015 - MFG TECH INSPECTED THE PART, FOUND NORMAL WEAR, PART DEEMED SERVICEABLE. NO FURTHER ACTION REQUIRED.
